# SDR GTIA010961

- Difficulty date: August 30, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Improper
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FTW - TAILCONE EMERGENCY EVACUATION SLIDE PACKED IMPROPERLY.  REMOVED TAILCONE EMERGENCY EVACUATION SLIDE, INSTALLED EMERGENCY EVACUATION SLIDE IAW MD-80 25-62-00.  (M)
